# SDR SIMA20141027005

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 37,065 hours, 33,785 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Condition: Broken
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE RESISTANCE ON YOLK WHEN PULLED AFT, LAST 1/3.  TRANSFERRED TO NRWC 618-DFW-02203.  IAW TO NRWC 618-DFW-02205 FOUND AILERON SUPPORT BROKEN & SUPPORT SEMI GROMMET DAMAGED AT STATION 5418.0 & 5833.0 IAW NRWC 618-DFW-02206.  PERFORMED ELEVATOR CONTROL CABLE TENSION CHECK.  SYS OPERATIONS CHECKED GOOD.
